Can saphris cause fluid to build up and swelling?

Answers (2)

28 Oct 2010

Fluid build up & swelling has not been documented, however Saphris could cause the most common side effects of Saphris included:

Drowsiness -- in up to 24% of people; Insomnia -- up to 16%; Extrapyramidal symptoms -- up to 12%; Headache -- up to 12%; Dizziness -- up to 11%.

Other common problems, occurring in 2 to 7% of people, included:

Constipation; Loss of sensation of the mouth; Vomiting; Weight gain; A jittery sensation; Anxiety; Indigestion or heartburn; Fatigue; Increased appetite; Increased salivation; Changes in taste; Joint pain; Dry mouth; High blood pressure (hypertension); Stomach discomfort; Toothache; Irritability; Depression; Pain in the extremities.

For more details, please seek medical advice from the doc/pharmacist who prescribed the med, take care, be well.

Votes: +0

14 Feb 2012

It caused a lot of water retention in my legs. I had to buy a size larger shoe and started take furosemide (a diuretic) to try to reduce the water retention.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long does it stay in the body? Saphris?

I just want to know how long it takes for the body to metabolize this medication. I know for example, Lithium, needs to build up in your system, Is ...

1 answer 6 May 2011

If your synthroid dose is not working even with several adjustments, what are my options?

I have had Hashimotos since I was 13. Ive always taken synthroid. I'm just now experiencing severe fluid retention in my legs, ankles, feet, ...

3 answers 25 May 2012

Can you retain fluid taking this med as I started it saturday and my feet are swelling?

and i have gained weight since saturdy...

1 answer 2 Apr 2013

Focalin caused leg and ankle swelling?

I am prescribed to focalin. I take 10 mg every morning. Today(around 6 15) I took 2 pills at once (20mg) and my lower legs around my ankle got very ...

0 answers 2 May 2013

I have fluid build up in eyes, and ears from taxotere. I only take 2 steroid pills for three days.?

... if I take the full dose of steroid, will that help with this build up?

0 answers 15 May 2013